# SDR AALA20040503

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  LEFT HAND UPPER WING SKIN PANEL NUMBER 2 HAS A CRACK FROM FASTNER AT RIB 4, INBOARD FASTNER THIRD ROW AFT OF JOINT. CRACK LENGTH IS 0.821 AND 0.255 AT A DEPTH OF 0.167.  INSTALLED DOUBLER PER AIR BUS DRAWING R57340132. CRACK REPAIRED PER ESO 30595 DATED 04/27/2004. (CLOSED)
